# SDR AALA20171011010

- Difficulty date: October 10, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 2,409 hours, 902 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST ACCUMULATOR PRESSURE LOW. SERVICED THE ACCUMULATOR TO THE PROPER PRESSURE IAW AMM 52-10-00.
